Iran, Islamic Republic of
A 29-year-old male asked:
As soon as i apply any kind of moisturizer or lotion on my face, i start sweating and the lotion melts away. what do you suggest i do?
1 doctor answer • 2 doctors weighed in
Dr. Michael Fisheranswered
Dermatology 34 years experience
Sweating: Excessive sweating (hyperhidrosis) is a condition that most often affects the palms of the hands, soles of the feet, face, and underarms. Dripping-wet skin can cause embarrassment and interfere with daily activities. Treatment can be with otc meds such as sweat block and certaindri or prescription medication.
Created for people with ongoing healthcare needs but benefits everyone.
4.9k viewsReviewed >2 years ago
Last updated Sep 29, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.